Borel extensions of Baire measures

Tom 154 / 1997

J. M. Aldaz Fundamenta Mathematicae 154 (1997), 275-293 DOI: 10.4064/fm-154-3-275-293

Streszczenie

We show that in a countably metacompact space, if a Baire measure admits a Borel extension, then it admits a regular Borel extension. We also prove that under the special axiom ♣ there is a Dowker space which is quasi-Mařík but not Mařík, answering a question of H. Ohta and K. Tamano, and under P(c), that there is a Mařík Dowker space, answering a question of W. Adamski. We answer further questions of H. Ohta and K. Tamano by showing that the union of a Mařík space and a compact space is Mařík, that under "c is real-valued measurable", a Baire subset of a Mařík space need not be Mařík, and finally, that the preimage of a Mařík space under an open perfect map is Mařík.

Autorzy

  • J. M. Aldaz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek